Results 1 to 7 of 7
B12 shots during withdrawal?
  1. #1
    plainoverit is offline New Member
    Join Date
    Aug 2009
    Posts
    14

    Default B12 shots during withdrawal?

    Are b12 shots safe while experiencing withdrawals from Vicodin?
    Does anybody know?
    I'm only on day 2...

  2. #2
    nikki33 is offline Member
    Join Date
    Aug 2009
    Posts
    59

    Default

    they would be safe but i don't see why you would waste them. wait untill you get to daay 5 or 6

  3. #3
    plainoverit is offline New Member
    Join Date
    Aug 2009
    Posts
    14

    Default

    Is day 5 or 6 worse?

  4. #4
    mottam is offline Advanced Member
    Join Date
    Jul 2009
    Location
    NorthEast
    Posts
    1,532

    Default

    Quote Originally Posted by plainoverit View Post
    Is day 5 or 6 worse?
    Depends - all of us seem to experience varying degrees and durations.
    From my persoanl experience, days 3 through 6 were the toughest - w/d wise. It is SO worth it!
    Stay strong - you will make it.
    Remember, as soon as you get "over the hump" you don't ever have to feel like that again.

    Take care.

  5. #5
    nikki33 is offline Member
    Join Date
    Aug 2009
    Posts
    59

    Default

    plainoverit -sorry i just said that as in general for opiates 3-6 are most symptomatic and then you make a turn. but tell me what are you getting off and how long and how much par day i can maybe give you more info

  6. #6
    plainoverit is offline New Member
    Join Date
    Aug 2009
    Posts
    14

    Default

    Nikki..no big deal..
    I was just wondering..
    I'm gonna suck it up..
    I've been on Vic's for years..
    tapering for a month or two now..
    just hard to take the jump..
    today was worse than yesterday.. but I've been down to 2-500's for a month.. or one 750 a day..
    I read stuff on here.. and I'm feeling guilty crying over my ********..

  7. #7
    Freedom4me is offline Advanced Member
    Join Date
    Feb 2009
    Posts
    1,331

    Default

    Plain,
    I am amazed you are having bad w/d from only taking 2 a day for a month or more. That stinks. I wouldnt think it would be too bad for too long. Hang in there. I was taking 8 a day (500's) for a couple years and after day 4 I was on the upswing. Man, glad I didn't taper, seems like a slow death if you get sick anyway! Can you try a half in the morn and a half at night and then a 1/4 in the morning and 1/4 at night. That should be pretty easy to jump from, hardly anything

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22